Slut4dioooo

336d

I heard of many symptoms that can be a result of the medication.. Are Stomach ulcers one of them..?

Sertraline

View all
  • TPenn

    335d

    First I will say talk to your doctor about any legitimate questions you might have to get legitimate answers. But my answer to your question is technically, yes, but it’s not super common. A key word is it *may* increase the risk of ulcers. Ulcers can be caused by anxiety as well. Sertraline carries a slightly increased risk of GI bleed, especially in the first month. But it’s a very very small increase and not super concerning. But, again, talk to your doctor about any legitimate concerns.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.